# SDR 20001011SH008

- Difficulty date: September 28, 2000
- Submitted: October 11, 2000
- Operation: Air carrier
- Aircraft: N251LF
- Make and model: Boeing 737-2L9
- Aircraft serial: 22408
- Aircraft time: 39,093 hours, 27,138 cycles
- Engine: Pwa JT8D17
- System (JASC): 5755 · Spoilers
- Part: Bushing
- Part number: BACB28X8B010
- Condition: Damaged
- Location: Slat Track
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SJO/PTY - FLT LR625 - A STRONG VIBRATION WAS FELT AFTER TAKEOFF AND L/E LIGHT ILLUMINATED.  A CONTINUOUS OSCILLATION ON BOTH FUEL FLOW INDICATORS WAS NOTED.  THE AIRCRAFT RETURNED TO SAN JOSE STA FOR  MAINTENANCE.  AFTER AN UNEVENTFUL LANDING AT SAN JOSE STA, MAINT TECHS PERFORMED INSPECTION OF LEADING AND TRAILING EDGE SLATS AND FLAPS.  FOUND ON NR 5 SLAT TRACK A, BUSHING DAMAGE.  REMOVED AND REPLACED PER AMM 20-10-71.  TEST ON SLATS AND FLAPS SYSTEM WAS PERFORMED PER AMM 27-81.  NO DISCREPANCY NOTED.  THE FUEL FLOW POWER SUPPLY WAS REMOVED AND REPLACED PER AMM 73-31-21.  ENGINE RUN-UP PERFORMED PER AMM 71-00.  NO FAULT NOTED.  AIRCRAFT RETURNED TO NORMAL OPERATION.  (X)
